T Nation

Possibly Crashed E2. Add More HCG?


#1

Currently on week 3 of TRT.

200 mg Test Cyp split into 100 mg injections 2x a week
500 IUS HCG twice weekly
.25 mg arimidex on injection days

I’ve experimented with NOT taking the .25 mg arimidex on injection days. On the days I don’t take it, I feel pretty damn good. On the days that I do take it, I feel horrible. Libido drops even lower, my muscles become extremely flat, my mouth is dry, and my mood and energy plummet.

I realize most guys would aromatize strongly on 200 mg test + 500 IU hcg 2x weekly, but I’m wondering if I’m possibly an arimidex over-responder.

I injected test/hcg yesterday and felt great all day. Before bed last night, I took 0.125 mg arimidex instead of .25 mg and felt horrible all day today. Extremely tired, cranky, dehydrated, etc…

I’m debating adding an extra HCG shot today to raise E2. Is this a viable method for raising E2?


#2

You have been using the AI since the beginning if I remember. Its only been 3 weeks. You are probably continually crashing your e2.

What is the longest you went without it. I would think the next step would be to drop it completely, and wait to see if you even HAVE high e2 symptoms. And of course, get your labs taken.